# SDR ASAA2014062508356

- Difficulty date: June 25, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 28,958 hours, 8,819 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Warning Light
- Condition: Illuminated
- Location: Start Valve
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 9000 FEET DURING APPROACH, THROTTLES BACK, NR 1 ENGINE START VALVE OPEN LIGHT ILLUMINATED FOR APPROXIMATELY 1 MINUTE, TURNED BOTH IGNITION SWITCHES FROM CONTINUOUS TO OFF, THEN BACK TO CONTINUOUS, MOVED BOTH THROTTLES UP, LIGHT EXTINGUISHED.  ACFT GROUNDED.  SUSPECT NR 1 ENG PNEUMATIC STARTER CONTROL VALVE DEFECTIVE.  NR 1 ENG HAS BEEN REPLACED FOR UNRELATED BUSINESS REASONS.  STARTER OPS CKS CARRIED OUT ON TC 78471001 UNDER, W/O 263885. EXISTING STARTER PRIOR TO ENGINE CHANGE TRANSFERRED TO DEFECT SHOP W/O 264541.  NO HISTORY PREV 90 DAYS.
